Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 8, Issue 1, Pages 55-66
http://dx.doi.org/10.1155/2010/296570

Generalized composition operators from Bloch type spaces to QK type spaces

1School of Mathematics and Physics, Jiangsu Polytechnic University, 213164 Changzhou, China
2Department of Mathematics, Xuzhou Normal University, 221116 Xuzhou, China

Received 1 September 2008

Academic Editor: Miroslav Engliš

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fang Zhang and Yongmin Liu, “Generalized composition operators from Bloch type spaces to QK type spaces,” Journal of Function Spaces and Applications, vol. 8, no. 1, pp. 55-66, 2010. https://doi.org/10.1155/2010/296570.